Year 2020, Volume 3 , Issue 3, Pages 116 - 124 2020-09-14

A New Class of Kantorovich-Type Operators

Adrian INDREA [1] , Anamaria INDREA [2] , Ovıdıu T. POP [3]


The purpose of the paper called “A new class of Kantorovich-type operators”, as the title says, is to introduce a new class of Kantorovich-type operators with the property that the test functions $e_1$ and $e_2$ are reproduced. Furthermore, in our approach, an asymptotic type convergence theorem, a Voronovskaja type theorem and two error approximation theorems are given. As a conclusion, we make a comparison between the classical Kantorovich operators and the new class of Kantorovich - type operators.
Bernstein polynomials, Kantorovich operators, King operators, fixed points
  • Agratini, O., An asymptotic formula for a class of approximation processes of King’s type, Studia Sci. Math. Hungar., 47(2010), Number 4, 435-444
  • Altomare, F., Campiti, M., Korovkin Type Approximation Theory and its Applications, Walter de Gruyter Studies in Math., Vol. 17, de Gruyter & Co., Berlin, 1994.
  • Braica, P.I., Pop, O.T., Indrea, A.D., About a King-type operator, Appl. Math. Inf. Sci, No. 6 (1) (2012), 191-197.
  • Indrea, A.D., Indrea, A.M., About a class of linear and positive Stancu-type operators, Acta Univ. Apulensis, 42 (2015), 1-8.
  • Indrea, A.D., Indrea, A.M., Braica, P.I., Note on a Schurer-Stancu-type operator, Creative Mathematics and Informatics, 24 (2015), No. 1, 61 - 67.
  • Indrea, A.D., Pop, O.T., Some general Baskakov type operators, Miskolc Math. Notes, 2 (2014), No. 2, 497-508.
  • Kantorovich, L.V, Sur certain développments suivant les polynômes de la forme de S. Bernstein, I, II, C. R. Ac.ad. URSS (1930), 563-568, 595-600
  • Pop, O. T., The generalization of Voronovskaja’s theorem for a class of liniar and positive operators, Rev. Anal. Numer. Théor. Approx., 34 (2005), No. 1, 79-91
  • Shisha, O., Mond, B., The degree of convergence of linear positive operators, Proc. Nat. Acad. Sci. U.S.A., 60 (1968), 1196-1200.
  • Stancu, D.D., On a generalization of the Bernstein polynomials, Studia Univ. "Babe¸s - Bolyai", Scr. Math - Phis 14, (1969), 31-45 (in Romanian)
Primary Language en
Subjects Mathematics
Journal Section Articles
Authors

Orcid: 0000-0002-5571-3599
Author: Adrian INDREA
Institution: Babes-Bolyai Unversity
Country: Romania


Orcid: 0000-0002-0420-1729
Author: Anamaria INDREA (Primary Author)
Institution: Babes-Bolyai University
Country: Romania


Author: Ovıdıu T. POP
Institution: National College ”Mihai Eminescu”
Country: Romania


Dates

Publication Date : September 14, 2020

Bibtex @research article { cma773424, journal = {Constructive Mathematical Analysis}, issn = {2651-2939}, address = {}, publisher = {Tuncer ACAR}, year = {2020}, volume = {3}, pages = {116 - 124}, doi = {10.33205/cma.773424}, title = {A New Class of Kantorovich-Type Operators}, key = {cite}, author = {Indrea, Adrian and Indrea, Anamaria and Pop, Ovıdıu T.} }
APA Indrea, A , Indrea, A , Pop, O . (2020). A New Class of Kantorovich-Type Operators . Constructive Mathematical Analysis , 3 (3) , 116-124 . DOI: 10.33205/cma.773424
MLA Indrea, A , Indrea, A , Pop, O . "A New Class of Kantorovich-Type Operators" . Constructive Mathematical Analysis 3 (2020 ): 116-124 <https://dergipark.org.tr/en/pub/cma/issue/56367/773424>
Chicago Indrea, A , Indrea, A , Pop, O . "A New Class of Kantorovich-Type Operators". Constructive Mathematical Analysis 3 (2020 ): 116-124
RIS TY - JOUR T1 - A New Class of Kantorovich-Type Operators AU - Adrian Indrea , Anamaria Indrea , Ovıdıu T. Pop Y1 - 2020 PY - 2020 N1 - doi: 10.33205/cma.773424 DO - 10.33205/cma.773424 T2 - Constructive Mathematical Analysis JF - Journal JO - JOR SP - 116 EP - 124 VL - 3 IS - 3 SN - 2651-2939- M3 - doi: 10.33205/cma.773424 UR - https://doi.org/10.33205/cma.773424 Y2 - 2020 ER -
EndNote %0 Constructive Mathematical Analysis A New Class of Kantorovich-Type Operators %A Adrian Indrea , Anamaria Indrea , Ovıdıu T. Pop %T A New Class of Kantorovich-Type Operators %D 2020 %J Constructive Mathematical Analysis %P 2651-2939- %V 3 %N 3 %R doi: 10.33205/cma.773424 %U 10.33205/cma.773424
ISNAD Indrea, Adrian , Indrea, Anamaria , Pop, Ovıdıu T. . "A New Class of Kantorovich-Type Operators". Constructive Mathematical Analysis 3 / 3 (September 2020): 116-124 . https://doi.org/10.33205/cma.773424
AMA Indrea A , Indrea A , Pop O . A New Class of Kantorovich-Type Operators. CMA. 2020; 3(3): 116-124.
Vancouver Indrea A , Indrea A , Pop O . A New Class of Kantorovich-Type Operators. Constructive Mathematical Analysis. 2020; 3(3): 116-124.
IEEE A. Indrea , A. Indrea and O. Pop , "A New Class of Kantorovich-Type Operators", Constructive Mathematical Analysis, vol. 3, no. 3, pp. 116-124, Sep. 2020, doi:10.33205/cma.773424